# SDR DALA2024013001383

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,090 hours, 6,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 UPPER AFT INBOARD SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED LH SLAT TRACK NBR 5 UPPER AFT INBOARD SIDE PER ERA 608598-14AD REV C & PRI REV 0,1 MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8104 ASSOCIATED ER/A 14-608598 ADDED FOR AC 8104. (LP# 0175050)
